MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic gastric sleeve.Event description: limited information available at the time of the report.It was reported that the trocar broke.It is unknown where the breakage occurred.It is unknown at what point the break was identified.It is unknown if any pieces fell into the patient.It is unknown how the case was completed.There was no patient injury.The device was discarded after the case.Additional information received via email on (b)(6) 2021 from applied medical account mgr: i was contacted on (b)(6) 2021.The case was a robotic gastric sleeve, cannula cracked near the seal cap, no patient injury, surgeon was dr.[name].Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: robotic gastric sleeve.Event description: limited information available at the time of the report.It was reported that the trocar broke.It is unknown where the breakage occurred.It is unknown at what point the break was identified.It is unknown if any pieces fell into the patient.It is unknown how the case was completed.There was no patient injury.The device was discarded after the case.Additional information received via email on (b)(6) 2021 from applied medical account mgr: i was contacted on (b)(6) 2021.The case was a robotic gastric sleeve, cannula cracked near the seal cap, no patient injury, surgeon was dr.[name].Additional information received via email on (b)(6) 2021 from applied medical account mgr: the trocar was used as a camera port trocar on an si intuitive robot.The coupler was for an applied port.There was a crack in the trocar near the seal cap that was noticed at the end of the case.No new trocar was used.There was no part of the trocar that entered the patient.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any damages or non-conformances that could have contributed to the reported event.Based on the event description and previous incidents, it is likely that the reported event was caused by improper robotic arm clamp installation or the method in which the robotic device was being used in the procedure.However, the exact root cause could not be confirmed.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11648904
Report Number2027111-2021-00441
Device Sequence Number3697928
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)220228(30)01(10)1349772
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1349772
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/18/2021
Patient Sequence Number1